MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX NFRS24/CS 50CT MG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Wife is calling on behalf of the customer.The customer called concerned with test results from results obtained of 464, 293, 257, 462 and 269 mg/dl.The customer stated his expected blood glucose test result is under 140 mg/dl fasting am.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a blood test was performed by the customer non-fasting and produced test result of 486 mg/dl using true metrix meter.Per customer, the product is stored according to specification in the living room.The test strip lot manufacturer¿s expiration date is 10/31/2026 and per the customer the open vial date is 1 month ago.The meter memory was reviewed for previous test result history: result 1: 464 mg/dl date: (b)(6) 2026 time:608am fasting am, result 2: 293 mg/dl date: (b)(6) 2026 time:557am fasting am , result 3: 257 mg/dl date: (b)(6) 2026 time: 524am fasting am, result 4: 462 mg/dl date: (b)(6) 2026 time: 340am fasting am , result 5: 269 mg/dl date: (b)(6) 2026 time: 556am fasting am.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter was returned - reported defect not reproduced on returned meter.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-058: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern - unable to establish contact with customer.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key24815056
Report Number1000113657-2026-00164
Device Sequence Number9686475
Product Code NBW
UDI-Device Identifier00021292007836
UDI-Public(01)00021292007836(17)261031(10)ZD6056S
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSTRIP, TRUE METRIX NFRS24/CS 50CT MG/DL
Device Lot NumberZD6056S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Distributor Facility Aware Date03/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown